# SDR HNAA0500067

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 32,987 hours, 36,029 cycles
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10167N02W00
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 32,987 hours, 36,029 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO TORQUE INDICATION ON NR 1 ENGINE.  REMOVED AND REPLACED TORQUE INDICATOR.
